Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 121, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 28, 2015, 8:35 PM CDT for Cooke County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2015, 8:35 PM CDT (01:35 UTC)
- Expired
- May 28, 2015, 11:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Cooke County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 139 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2936 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1201 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 11.8
The text
As transmitted, in the capitals the NWS used until 2016.
109
WGUS54 KFWD 290135
FFWFWD
TXC097-290430-
/O.NEW.KFWD.FF.W.0121.150529T0135Z-150529T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
835 PM CDT THU MAY 28 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COOKE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1130 PM CDT
* AT 835 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GAINESVILLE...MUENSTER...LINDSAY...CALLISBURG...LAKE KIOWA AND
VALLEY VIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3395 9695 3394 9695 3342 9694 3344 9749
3391 9748 3382 9745 3382 9738 3389 9731
3386 9726 3392 9721 3386 9717 3381 9721
3376 9719 3372 9711 3381 9709 3382 9705
3385 9709 3384 9703 3389 9698 3395 9700
$$
JLDUNN1 follow-up statement
890
WGUS74 KFWD 290428
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1128 PM CDT THU MAY 28 2015
TXC097-290438-
/O.EXP.KFWD.FF.W.0121.000000T0000Z-150529T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COOKE TX-
1128 PM CDT THU MAY 28 2015
...THE FLASH FLOOD WARNING FOR COOKE COUNTY WILL EXPIRE AT 1130 PM
CDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3395 9695 3394 9695 3342 9694 3344 9749
3391 9748 3382 9745 3382 9738 3389 9731
3386 9726 3392 9721 3386 9717 3381 9721
3376 9719 3372 9711 3381 9709 3382 9705
3385 9709 3384 9703 3389 9698 3395 9700
$$
AJSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 28, 6:37 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, May 28, 6:37 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 637 PM CDT THU MAY 28 2015 .AVIATION... ISOLATED SHOWERS AND THUNDERSTORMS DEVELOPED LATE AFTERNOON ACROSS NORTH CENTRAL TEXAS...THUS HAVE PLACED VCTS IN THE TAFS FOR THE INITIAL PERIOD. A BAND OF SHOWERS AND THUNDERSTORMS THAT WERE WEST OF A KSPS /WICHITA FALLS/ TO KBWD /BROWNWOOD/ LINE AS OF 23Z...WILL CONTINUE TO MOVE EAST/SOUTHEAST AT 25-30 MPH. THIS BAND OF STORMS SHOULD APPROACH THE METROPLEX TAF SITES 01-02Z. THUS HAVE CARRIED TEMPO TSRA BETWEEN 01Z AND 05Z FOR KAFW AND KFTW...AND BETWEEN 02Z AND 06Z FOR THE REST OF THE METROPLEX TAF SITES. MVFR CEILINGS ARE EXPECTED TO SPREAD BACK INTO THE AREA BEFORE DAYBREAK. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP FRIDAY AFTERNOON...THUS VCTS HAS BEEN ADDED STARTING AT 20Z. THINGS ARE SIMILAR AT WACO EXPECT FOR THE TIMING OF THE THUNDERSTORMS THIS EVENING...04 TO 08Z. 58 && .PREV DISCUSSION... /ISSUED 344 PM CDT THU MAY 28 2015/ SCATTERED CONVECTION WILL CONTINUE TO DEVELOP ACROSS NORTH TEXAS THIS AFTERNOON/EARLY EVENING AHEAD OF AN APPROACHING SHORT WAVE. THE ATMOSPHERE IS MOIST AND UNSTABLE AS NOTED BY THE 18Z FWD SOUNDING WITH SURFACE BASED CAPE VALUES OVER 3500 J/KG. THE FLOW IS FAIRLY WEAK THROUGH THE MID LEVELS OF THE ATMOSPHERE SO STORMS THAT DO FORM WILL BE FAIRLY SLOW MOVING AND EFFICIENT RAIN PRODUCERS. THEREFORE...FLASH FLOODING WILL BE POSSIBLE WITH ANY STORMS THAT DEVELOP. THE EARLY CONVECTION SHOULD DIMINISH WITH THE LOSS OF SURFACE HEATING. HOWEVER...ANOTHER ROUND OF CONVECTION WILL BE ORGANIZING IN WEST TEXAS LATE THIS AFTERNOON AND WILL APPROACH THE WESTERN ZONES LATER THIS EVENING AND MOVE EAST ACROSS THE CWA OVERNIGHT. THESE STORMS WILL BE HEAVY RAIN AND WIND PRODUCERS AND THIS WILL LIKELY LEAD TO FLASH FLOODING IN MANY LOCATIONS. WE HAVE DECIDED TO EXPAND THE CURRENT FLASH FLOOD WATCH TO INCLUDE ALL NORTH TEXAS COUNTIES. THE WATCH WILL START AT 6 PM TONIGHT AND RUN THROUGH SATURDAY MORNING. WE HAVE KEPT LIKELY POPS IN PLACE FRIDAY MORNING TO ACCOUNT FOR THE POSSIBILITY OF A LATER ARRIVAL OF THE WEST TEXAS STORMS. HOWEVER...THERE IS A GOOD CHANCE THAT THE SQUALL LINE COULD ADVANCE OUT AHEAD OF THE SHORT WAVE FRIDAY MORNING AND LEAVE MUCH IF NOT ALL OF NORTH TEXAS IN SUBSIDENCE DURING THE DAY FRIDAY. ONCE THE UPPER TROUGH AXIS MOVES EAST OF THE REGION FRIDAY AFTERNOON IT WILL ALLOW A COLD FRONT TO ENTER INTO NORTH TEXAS. THE FRONT WILL PROVIDE THE FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS FRIDAY NIGHT THROUGH SATURDAY. STORMS CHANCES SHOULD DECREASE FROM NORTH TO SOUTH SATURDAY AFTERNOON AS THE DRY/COOL AIR BEHIND THE FRONT DEEPENS. THERE MAY BE SOME LINGERING SHOWERS AND THUNDERSTORMS SATURDAY NIGHT THROUGH SUNDAY MORNING ACROSS THE SOUTHEAST HALF OF THE AREA. HOWEVER...UPPER LEVEL HIGH PRESSURE WILL BEGIN BUILDING IN FROM THE WEST AND SHOULD BRING AN END TO ALL PRECIPITATION CHANCES BY SUNDAY EVENING. THE EXTENDED MODELS HAVE BEEN IN FAIRLY GOOD AGREEMENT WITH REGARDS TO THE WEATHER PATTERN ACROSS NORTH TEXAS EARLY NEXT WEEK WITH UPPER LEVEL RIDGING OVER THE STATE AND LOW LEVEL MOISTURE REMAINING IN THE GULF. THIS SHOULD BRING A TEMPORARY END TO PRECIPITATION CHANCES. HOWEVER...THE GFS CONTINUES TO DEVELOP A CUT OFF LOW UNDER THE RIDGE AND PARKS IT NEAR THE LOWER MISSISSIPPI VALLEY THROUGH THE END OF THE WEEK. IF THIS PATTERN VERIFIES IT WOULD RESULT IN SOME PRECIPITATION CHANCES ACROSS THE EASTERN ZONES. FOR NOW...WE WILL LEAVE POPS LOW FOR THE MIDDLE OF NEXT WEEK AND CONFINE THEM ONLY TO THE EXTREME EASTERN ZONES. OVERALL...NEXT WEEK LOOKS MUCH DRIER AND WARMER WITH HIGHS IN THE 80S AND LOWS IN THE UPPER 60S TO LOWER 70S. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 72 86 67 81 68 / 70 60 60 60 30 WACO, TX 73 83 66 82 63 / 60 60 30 60 40 PARIS, TX 70 82 68 81 64 / 50 70 60 60 30 DENTON, TX 70 83 66 78 62 / 70 60 60 60 20 MCKINNEY, TX 71 85 65 79 61 / 60 60 60 60 30 DALLAS, TX 72 86 69 80 65 / 60 60 60 60 30 TERRELL, TX 73 86 69 83 64 / 50 60 50 60 30 CORSICANA, TX 72 83 68 82 66 / 50 60 30 60 40 TEMPLE, TX 71 81 67 83 66 / 50 50 30 60 50 MINERAL WELLS, TX 69 82 65 79 61 / 70 40 60 60 30 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. && 58/58
Hazardous weather outlook, May 28, 3:38 PM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 338 PM CDT THU MAY 28 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 338 PM CDT THU MAY 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS THIS AFTERNOON WILL BECOME MORE NUMEROUS TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES IN FROM THE WEST. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. A FEW TORNADOES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A SLIGHT CHANCE OF THUNDERSTORMS WILL OCCUR GENERALLY EAST OF INTERSTATE 35 ALL OF NEXT WEEK. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON AND EVENING...MAINLY WEST OF THE I-35 CORRIDOR. SPOTTER ACTIVATION WILL BE POSSIBLE ACROSS THE ENTIRE REGION LATE THIS EVENING AND OVERNIGHT.
In the hours before
Local storm report, May 28, 6:32 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
632 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL FARMERSVILLE 33.17N 96.37W
05/28/2015 E1.25 INCH COLLIN TX AMATEUR RADIOLocal storm report, May 28, 7:29 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
729 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM FLASH FLOOD OLNEY 33.37N 98.77W
05/28/2015 YOUNG TX EMERGENCY MNGR
SEVERAL STREETS IN AND AROUND OLNEY CLOSED DUE TO HIGH
WATERSpecial weather statement, May 28, 7:50 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
750 PM CDT THU MAY 28 2015
TXZ115-116-129-130-290130-
PALO PINTO TX-STEPHENS TX-EASTLAND TX-ERATH TX-
750 PM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTLAND...NORTHWESTERN ERATH...
SOUTHERN PALO PINTO AND SOUTHEASTERN STEPHENS COUNTIES UNTIL 830 PM
CDT...
AT 750 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF
GORDON TO 6 MILES SOUTHEAST OF ATWELL...AND MOVING SOUTHEAST AT 40
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EASTLAND...CISCO...RANGER...GORMAN...RISING STAR...GORDON...STRAWN...
CARBON AND MINGUS.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 324 AND 389.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3240 9911 3271 9854 3271 9806 3251 9807
3208 9893 3208 9912
TIME...MOT...LOC 0050Z 293DEG 35KT 3266 9850 3222 9904
AJSSpecial weather statement, May 28, 8:18 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
818 PM CDT THU MAY 28 2015
TXZ101-102-116-117-130-131-133-290200-
PALO PINTO TX-JOHNSON TX-PARKER TX-HOOD TX-WISE TX-JACK TX-ERATH TX-
818 PM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR HOOD...PARKER...WISE...
NORTHEASTERN ERATH...NORTHWESTERN JOHNSON...PALO PINTO AND EASTERN
JACK COUNTIES UNTIL 900 PM CDT...
AT 816 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ALVORD TO 6 MILES EAST
OF COOL TO 6 MILES EAST OF GORDON...AND MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...MINERAL WELLS...AZLE...GRANBURY...DECATUR...
BRIDGEPORT...BRIAR...PECAN ACRES...WILLOW PARK...RENO...ALEDO...
SPRINGTOWN...HUDSON OAKS...ALVORD...ANNETTA...NEW FAIRVIEW...
AURORA...BOYD...CHICO AND GRAFORD.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 20 BETWEEN MILE MARKERS 364 AND 422.
INTERSTATE 30 NEAR MILE MARKER 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3300 9819 3347 9798 3344 9798 3343 9794
3343 9738 3299 9740 3299 9754 3255 9755
3255 9752 3248 9761 3251 9761 3232 9778
3222 9796 3251 9848 3252 9858
TIME...MOT...LOC 0116Z 303DEG 24KT 3333 9765 3283 9790 3255 9826
AJSSpecial weather statement, May 28, 8:23 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
823 PM CDT THU MAY 28 2015
TXZ092-290215-
COOKE TX-
823 PM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR COOKE COUNTY UNTIL 915 PM CDT...
AT 822 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ST. JO...OR 18 MILES SOUTHEAST OF NOCONA...MOVING EAST AT 45 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...MUENSTER...LINDSAY...CALLISBURG...LAKE KIOWA AND VALLEY
VIEW.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 483 AND 503.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3392 9721 3380 9721 3372 9714 3373 9709
3382 9707 3382 9705 3384 9705 3388 9695
3342 9695 3344 9749 3391 9748 3383 9746
3382 9738 3388 9733 3386 9733 3389 9731
3386 9726
TIME...MOT...LOC 0122Z 253DEG 38KT 3361 9748
AJSLocal storm report, May 28, 8:27 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
827 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM FLASH FLOOD 19 NW JACKSBORO 33.41N 98.40W
05/28/2015 JACK TX LAW ENFORCEMENT
FLOODING ON 281 ON THE JACK/ARCHER COUNTY LINE.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:01 PM CDT | Flash Flood Warning | FWD | Jack | 3 hr |
| May 28, 7:03 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 42 min |
| May 28, 7:13 PM CDT | Flash Flood Warning | FWD | Palo Pinto | 3 hr |
| May 28, 7:21 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 54 min |
| May 28, 7:22 PM CDT | Areal Flood Advisory | FWD | Eastland | 113 min |
| May 28, 7:43 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 47 min |
| May 28, 7:50 PM CDT | Special Weather Statement | FWD | Eastland | 40 min |
| May 28, 7:53 PM CDT | Flash Flood Warning | FWD | Montague | 3 hr |
| May 28, 8:17 PM CDT | Areal Flood Advisory | FWD | Parker, Wise | 3 hr |
| May 28, 8:18 PM CDT | Special Weather Statement | FWD | Hood, Palo Pinto, Parker, Wise | 42 min |
| May 28, 8:23 PM CDT | Special Weather Statement | FWD | Cooke | 52 min |
| May 28, 8:25 PM CDT | Areal Flood Warning | FWD | Stephens, Young | 3 hr |
| May 28, 8:29 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 61 min |
| May 28, 8:45 PM CDT | River Flood Warning | FWD | Jack | 5 days |
| May 28, 8:46 PM CDT | Areal Flood Advisory | FWD | Comanche, Eastland, Erath | 3 hr |
| May 28, 8:56 PM CDT | Special Weather Statement | FWD | Parker, Tarrant, Wise | 49 min |
| May 28, 8:57 PM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| May 28, 8:59 PM CDT | Special Weather Statement | FWD | Comanche, Erath, Hood, Somervell | 46 min |
| May 28, 9:39 PM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 3 hr |
| May 28, 9:40 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Tarrant | 65 min |
| May 28, 9:44 PM CDT | Special Weather Statement | FWD | Bosque, Ellis, Hill, Hood, Johnson, Somervell | 61 min |
| May 28, 9:47 PM CDT | Special Weather Statement | FWD | Grayson | 73 min |
| May 28, 10:01 PM CDT | Areal Flood Warning | FWD | Jack | 3 hr |
| May 28, 10:06 PM CDT | Flash Flood Warning | FWD | Comanche | 3 hr |
| May 28, 10:18 PM CDT | Areal Flood Warning | FWD | Palo Pinto | 3 hr |
| May 28, 10:23 PM CDT | Special Weather Statement | FWD | Mills | 52 min |
| May 28, 10:29 PM CDT | Areal Flood Advisory | FWD | Grayson | 3 hr |
| May 28, 10:32 PM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| May 28, 10:35 PM CDT | Areal Flood Advisory | FWD | Hamilton, Mills | 3 hr |
| May 28, 10:35 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Lampasas, Mills | 40 min |
| May 28, 10:43 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more | 77 min |
| May 28, 10:44 PM CDT | Areal Flood Advisory | FWD | Hood, Somervell | 2 hr |
| May 28, 10:44 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more | 76 min |
| May 28, 10:48 PM CDT | Special Weather Statement | FWD | Bosque, Hamilton | 57 min |
| May 28, 10:54 PM CDT | Areal Flood Advisory | FWD | Bosque | 3 hr |
| May 28, 11:19 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 56 min |
| May 28, 11:26 PM CDT | Flash Flood Warning | FWD | Ellis, Johnson, Tarrant | 6 hr |
| May 28, 11:37 PM CDT | Areal Flood Advisory | FWD | Collin | 113 min |
| May 28, 11:55 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| May 29, 12:08 AM CDT | Flash Flood Warning | FWD | Bosque, Erath, Hill, Somervell | 3 hr |
| May 29, 12:12 AM CDT | Areal Flood Advisory | FWD | Fannin | 3 hr |
| May 29, 12:20 AM CDT | Special Weather Statement | FWD | Bell, Coryell, McLennan | 70 min |
| May 29, 12:36 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 5 hr |
| May 29, 12:45 AM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 3 hr |
| May 29, 12:56 AM CDT | Special Weather Statement | FWD | Ellis | 49 min |
| May 29, 1:03 AM CDT | River Flood Warning | FWD | Hamilton | 62 hr |
| May 29, 1:28 AM CDT | Special Weather Statement | FWD | Bell, Falls, Milam | 62 min |
| May 29, 1:34 AM CDT | Areal Flood Advisory | FWD | Collin, Grayson | 3 hr |
| May 29, 1:38 AM CDT | Flash Flood Warning | FWD | Dallas | 4 hr |
| May 29, 1:59 AM CDT | Flash Flood Warning | FWD | Collin, Denton | 3 hr |
| May 29, 2:15 AM CDT | River Flood Warning | FWD | Tarrant | 17 hr |
| May 29, 2:17 AM CDT | River Flood Warning | FWD | Dallas | 18 hr |
| May 29, 2:35 AM CDT | River Flood Warning | FWD | Dallas, Tarrant | 4 days |
| May 29, 2:35 AM CDT | River Flood Warning | FWD | Collin | 66 hr |
| May 29, 3:02 AM CDT | River Flood Warning | FWD | Hunt | 42 hr |
| May 29, 3:02 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 34 hr |
| May 29, 3:05 AM CDT | River Flood Warning | FWD | Stephens | 25 hr |
| May 29, 3:05 AM CDT | River Flood Warning | FWD | Erath, Hamilton | 18 hr |
| May 29, 3:05 AM CDT | River Flood Warning | FWD | Bosque | 18 hr |
| May 29, 3:05 AM CDT | River Flood Warning | FWD | Coryell | 25 hr |
| May 29, 3:20 AM CDT | Areal Flood Warning | FWD | Bosque, Hill | 6 hr |
| May 29, 3:31 AM CDT | Flash Flood Warning | FWD | Ellis | 4 hr |
| May 29, 3:57 AM CDT | River Flood Warning | FWD | Tarrant | 10 hr |
| May 29, 4:23 AM CDT | Flash Flood Warning | FWD | Collin, Dallas | 3 hr |
| May 29, 4:58 AM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| May 29, 5:07 AM CDT | Areal Flood Warning | FWD | Denton | 3 hr |
| May 29, 5:14 AM CDT | Areal Flood Advisory | FWD | Grayson | 3 hr |
| May 29, 5:19 AM CDT | Areal Flood Warning | FWD | Johnson, Tarrant | 6 hr |
| May 29, 5:23 AM CDT | Flash Flood Warning | FWD | Dallas | 4 hr |
| May 29, 5:28 AM CDT | Areal Flood Advisory | FWD | Leon | 3 hr |
| May 29, 5:32 AM CDT | Areal Flood Warning | FWD | Ellis | 9 hr |
| May 29, 5:43 AM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| May 29, 6:46 AM CDT | River Flood Warning | FWD | Comanche | 25 hr |
| May 29, 7:31 AM CDT | Areal Flood Warning | FWD | Collin | 6 hr |
| May 29, 7:36 AM CDT | River Flood Warning | FWD | Young | 25 hr |
| May 29, 7:49 AM CDT | River Flood Warning | FWD | Wise | 61 hr |
| May 29, 7:49 AM CDT | River Flood Warning | FWD | Parker | 39 hr |
| May 29, 7:49 AM CDT | River Flood Warning | FWD | Denton | 19 hr |
| May 29, 7:51 AM CDT | Areal Flood Warning | FWD | Denton | 3 hr |
| May 29, 8:32 AM CDT | River Flood Warning | FWD | Palo Pinto | 29 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.